# SDR UALA2011061302912

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,824 hours, 4,868 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT VALVE AFT FAILURE OF AFT CARGO HEAT SHUTOFF VALVE OR (SOV) OR TEMP CONTROL VALVE (TCV).  STATUS MSG-2112021 LATCHD ER MODE.  REACTIVATED SYSTEM, RAN TEST ON MAT, TEST FAILED DUE TO CARD CONNECTION PROBLEMS WITH FIM MSG 45-19667.  CYCLED POWER TO BOTH ECSME CARDS PER FIM.  SYSTEM TEST PASSED.
